MAUDE Adverse Event Report: SALTER LABS SALTER LABS; INFUSOR,REUSABLE,INFUSEIT 500 ML W/STOPCOCK

SALTER LABS SALTER LABS; INFUSOR,REUSABLE,INFUSEIT 500 ML W/STOPCOCK
Model Number ZIT-520-5
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pressure bag leaking pressure could delay or interrupt therapy.This is attached to an arterial line and can impact patient therapy.Based on the reported information the criteria for reporting an adverse event have been met.
 
Event or Problem Description
The pressure dropped after 1 hour of use.
 
Additional Manufacturer Narrative
The pressure bag leaking pressure could delay or interrupt therapy.This is attached to an arterial line and can impact patient therapy.Based on the reported information the criteria for reporting an adverse event have been met.Capa-00463 was initiated for this reported failure mode.Manufacture date of the product associated with this complaint pre-date implementation of corrective actions of capa-00463.Ra: pressure leaking caused by inadequate or defective materials including gauges is identified in the risk analysis at a 6 (major).
 
Event or Problem Description
The pressure dropped after 1 hour of use.

Brand Name
SALTER LABS
Common Device Name
INFUSOR,REUSABLE,INFUSEIT 500 ML W/STOPCOCK
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key14737034
Report Number3000219639-2022-00029
Device Sequence Number2382694
Product Code KZD
UDI-Device Identifier10607411916912
UDI-Public10607411916912
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 06/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZIT-520-5
Device Catalogue NumberZIT-520-5
Device Lot Number2210906
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/20/2022
Supplement Date Received by Manufacturer05/20/2022
Initial Report FDA Received Date06/17/2022
Supplement Report FDA Received Date06/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown